... sometimes bad morning sickness everyday. I have not thrown up. Also feel fatigued sometimes my legs are just weak at work. Has anyone had this with prozac? And will it go away after getting used to thw drug. It had helped with my anxiety and panic disorder tremendously. Thanks
The nausea and fatigue should subside in time. It may help to take with food. These side effects usually go away after the first few weeks. Glad it is working for you.
If you're still within your first 2-3 weeks yes, this is not uncommon and will (or should) begin to settle down as the days pass. For some folks its 4-6 weeks. Whatever you do, avoid the very common mistake of stopping abruptly or trying to treat these affects with another med. Both are unwise.
If it's been 4 weeks and there's been no improvement, get with your Dr and discuss a re-evaluation.
Typically once it kicks in there's a feeling of "dullness' which means it's working, for some this is desirable and what's needed, for others not so much. Very individualized.
I'm on 20mg Prozac. I was very nauseous at first. I started taking it with food and I feel much better. It took about 5 days for the nausea to go away. Taking it with food helps a lot!! Also had that dull feeling. I hated it. That is going away also.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jun 2012 • 2 answers
Updated 12 Sep 2018 • 10 answers
I am on 15 mg of prozac for anxiety and panic disorder. I take my pills around 8 pm to sleep through
Updated 2 Jun 2015 • 2 answers
Updated 25 Oct 2018 • 4 answers
Updated 27 Feb 2019 • 1 answer